Alert archive / Kansas / Special Weather Statements in 2012

Special Weather Statement, NWS Wichita, KS

August 8, 2012Neosho County, Wilson County, Kansas

NWS Wichita, KS issued this special weather statement at Aug 8, 2012, 8:47 PM CDT for Neosho County, Wilson County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 8:47 PM CDT (01:47 UTC)
Expired
Aug 8, 2012, 9:15 PM CDT
In force
28 min
Issued by
NWS Wichita, KS

Counties Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 153 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2423 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-111 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WWUS83 KICT 090147
SPSICT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT WED AUG 8 2012

KSZ095-096-090215-
NEOSHO-WILSON-
847 PM CDT WED AUG 8 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NEOSHO AND WILSON COUNTIES...

AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF 
CHANUTE...TO 5 MILES NORTH OF ALTOONA...AND MOVING SOUTHEAST AROUND 
40 MPH.

PEA SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND 
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER 
SERVICE.

&&

LAT...LON 3738 9517 3739 9559 3762 9584 3774 9533
      3773 9532 3765 9508 3739 9508
TIME...MOT...LOC 0147Z 305DEG 39KT 3766 9534 3759 9563

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Aug 8, 6:44 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 8, 6:44 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CDT WED AUG 8 2012

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

CONVECTIVE COVERAGE SUGGEST ONLY KCNU WILL NEED VCTS OUT OF THE
BOX...AND SUSPECT COVERAGE WILL WANE RAPIDLY AROUND SUNSET.
OTHERWISE...TRICKY WINDS WITH SOME EVIDENCE OF GRAVITY WAVES SO
FAIRLY SIGNIFICANT FLUCUATIONS IN WIND SPEEDS LIKELY FOR THE FIRST
FEW HOURS. SHORT TERM MODELS NOT HANDLING SURFACE WINDS VERY WELL
AND CONSIDERABLE UNCERTAINTY OVER THE FIRST 6 HOURS. OTHERWISE
ENOUGH 850MB RELATIVE HUMIDITY TOMORROW AFTERNOON TO SUGGEST A FEW
HIGH BASED CUMULUS WILL BE AROUND. -HOWERTON

&&

.PREV DISCUSSION... /ISSUED 333 PM CDT WED AUG 8 2012/

DISCUSSION...

FORECAST CONCERNS ARE CHANCES OF CONVECTION IN SOUTHEAST KS LATE
THIS AFTERNOON/THIS EVENING...AND OVERNIGHT.  THEN MORE SEASONAL
TEMPS FOR THU-SAT.

TONIGHT:
A WEAK SFC TROF CONTINUES TO PUSH ACROSS THE AREA AT THIS
TIME...WITH DRIER AIR PUSHING INTO MOST OF CEN KS. MAIN CONCERN LATE
AFTERNOON/THIS EVENING WILL BE CONVERGENCE ALONG THIS WEAK BOUNDARY
AND THE SHORTWAVE DIVING SOUTH INTO ERN NEB INTO NW MO. CONVERGENCE
APPEARS LIMITED ALONG THE SYNOPTIC BOUNDARY...BUT MODERATELY
UNSTABLE AIR IS POOLING JUST AHEAD OF THIS BOUNDARY ACROSS SOUTHEAST
KS. AFTERNOON HEATING /APPROACHING THE CONVECTIVE TEMP/ AND
SHORTWAVE DROPPING SOUTH INTO NW MO MAY BE ENOUGH FOR WIDELY
SCATTERED STORMS TO DEVELOP IN THIS AREA LATE THIS AFTERNOON INTO
THE EARLY EVENING. 0-6KM BULK SHEAR VALUES OF 30-40KTS COMBINED WITH
1500 J/KG OF MLCAPE WOULD SUGGEST A FEW ISOLATED SEVERE STORMS ARE
POSSIBLE...WITH AN INVERTED-V FORECAST SOUNDINGS SHOWING A DOWNBURST
POTENTIAL.

NEXT CONCERN WILL BE THE EXPECTED STORM DEVELOPMENT TO THE NORTH OF
SOUTHEASTERN KS...ACROSS NW MO/NERN KS. THIS CONVECTION WILL
PROBABLY FORM INTO A COMPLEX OF STORMS LATER THIS EVENING...AND DIVE
SOUTH ACROSS WRN MO/ERN KS LATE TONIGHT. SOME THREAT OF DAMAGING
WINDS FROM THIS SYSTEM AS WELL...AS IT MOVES SOUTH. SO SOUTHEAST KS
COULD SEE AN EARLY ROUND OF STORMS THAN POSSIBLY GET CLIPPED BY A
LATE ROUND OF CONVECTION.  SO WILL LEAVE POPS IN THIS AREA THRU THE
NIGHT.

THU-SAT:
MOST OF THE SHOWER CHANCES WILL PUSH WELL EAST OF THE AREA BY THU
AM...AS THE SFC BOUNDARY PUSHES WELL SOUTHEAST OF THE AREA. A
REINFORCING SHOT OF COLD ADVECTION WILL PUSH THRU THE AREA BY
12Z/THU...AS THE 850H FRONT PUSHES SOUTH. THIS WILL LEAD TO COOLER/
DRIER AIR PUSHING INTO THE AREA FOR THU THROUGH SAT.  THIS WILL LEAD
TO TEMPS CLOSER TO SEASONAL NORMALS...AROUND 90 FOR MAXES AND
POSSIBLY SEEING LOW TEMPS DROP INTO THE UPPER 50/LOW 60S BY FRI
MORNING...AS THE SFC RIDGE AXIS MOVING OVERHEAD WILL LEAD TO GOOD
RADIATIONAL COOLING CONDITIONS ON FRI.

SAT NIGHT-SUN:
WARM ADVECTION WILL BEGIN TO INCREASE ACROSS THE PLAIN FOR SAT
NIGHT. BUT DRY LOW LAYERS WILL ONLY MEAN INCREASED MID LAYER CLOUD
COVER FOR PORTIONS OF CEN KS.  BOTH THE GFS/ECMWF ARE SUGGESTING A
POSSIBLE MCS MAY DEVELOP IN THE HIGH PLAINS OF WRN NEB LATE SAT
NIGHT...WITH THIS SYSTEM DROPPING SE TOWARDS THE FORECAST AREA BY
SUN AM BUT MOISTURE RETURN FOR THIS CHANCE LOOKS UNCERTAIN AT THIS
TIME.

BOTH THE GFS/ECMWF MODELS SUGGEST ANOTHER COLD FRONT WILL DROP SOUTH
ACROSS THE AREA FOR SUN AFTN/EVE. MOISTURE AGAIN APPEARS LIMITED AS
THIS FRONT ARRIVES...WITH THE BEST CHANCE FOR CONVECTION CONFINED TO
AREAS EAST OF THE KS TURNPIKE.

REST OF THE EXTENDED:
MEDIUM RANGE MODELS ARE A LITTLE UNCERTAIN ON HOW THEY WANT TO
HANDLE THE BEGINNING OF NEXT WEEK. THE GFS PUSHES ANOTHER SHOT OF
DRIER AIR INTO THE AREA...WITH FAIR CONDITIONS AS A WEAK RIDGE
PASSES ACROSS THE AREA. THE ECMWF QUICKLY RETURNS FLOW BACK TO THE
SOUTH-SOUTHWEST...FOR THE BEGINNING OF THE WEEK. WHICH COULD LEAD TO
MOISTURE RETURNING SOONER THEN THE GFS SUGGESTS. CONSENSUS FORECAST
SUGGEST KEEPING SOME POPS IN FOR TUE INTO WED FOR NOW.

KETCHAM

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

FOCUS IS ON BEHAVIOR OF FAIRLY COLD FRONT THAT IS VENTURING SE TOWARD
E & SE NEBRASKA EARLY THIS AFTERNOON. THE 18Z MODEL RUNS ARE CATCHING
UP WITH THE FASTER-THAN-EXPECTED SE PROGRESS OF THE FRONT. AS SUCH AM
CONFIDENT THAT TSRA WILL DEVELOP LATE THIS AFTERNOON & EARLY EVENING
FROM ERN KS TO ACROSS MO. THERE IS SUFFICIENT DEEP-LAYER SHEAR...BOTH
SPEED & DIRECTIONAL...FOR THE TSRA TO BE QUITE STRONG WITH GUSTS CLOSE
TO 50KTS POSSIBLE AS LOWEST 10,000-12,000FT OF AIRMASS QUITE DRY. WITH
SUCH HIGH-BASED CONVECTION KCNU SHOULD MAINTAIN VFR STATUS THROUGHOUT
THE 18Z TAF CYCLE. OTHERWISE...ANTICIPATE EXCELLENT WEATHER AS FAIRLY
STRONG HIGH SPREADS E ACROSS THE CNTRL PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  94  65  89 /  20   0   0   0
HUTCHINSON      68  93  63  89 /  10   0   0   0
NEWTON          68  92  63  88 /  20   0   0   0
ELDORADO        69  92  64  88 /  20   0   0   0
WINFIELD-KWLD   70  95  67  89 /  20   0   0   0
RUSSELL         64  91  59  88 /  10   0   0   0
GREAT BEND      65  92  60  88 /  10   0   0  10
SALINA          67  91  62  88 /  10   0   0   0
MCPHERSON       66  91  61  88 /  10   0   0   0
COFFEYVILLE     71  95  68  88 /  30  10  10   0
CHANUTE         69  92  65  87 /  30  10  10   0
IOLA            70  91  65  87 /  30  10  10   0
PARSONS-KPPF    70  93  66  88 /  30  10  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 8, 4:55 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
455 PM CDT WED AUG 8 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-092200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
455 PM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE FOR THE FLINT HILLS INTO
SOUTHEAST KANSAS EARLY THIS EVENING...WITH ISOLATED STORMS OVER
CENTRAL KANSAS. A FEW SEVERE STORMS ARE POSSIBLE OVER SOUTHEAST
KANSAS WITH 55 TO 65 MPH WIND GUSTS THE MAIN THREAT. SOME SMALL
HAIL IS ALSO POSSIBLE.

A SECOND ROUND OF THUNDERSTORMS MAY OCCUR OVER EXTREME SOUTHEAST
KANSAS LATE TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE FOR
AREAS EAST OF A LINE FROM YATES CENTER TO COFFEYVILLE. DAMAGING
DOWNBURST WINDS TO 60 MPH ARE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE OF THUNDERSTORMS SHOULD RETURN THIS WEEKEND...WITH
A FEW STORMS POSSIBLE OVER CENTRAL KANSAS SATURDAY AFTERNOON...THEN
OVER CENTRAL AND SOUTH CENTRAL KANSAS SATURDAY NIGHT. WIDELY
SCATTERED THUNDERSTORMS ARE THEN POSSIBLE OVER ALL AREAS FROM
SUNDAY THROUGH NEXT TUESDAY. IN EACH CASE...STRONG STORMS CAPABLE
OF SMALL HAIL AND GUSTS TO AROUND 50 MPH MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Aug 8, 6:19 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT WED AUG 8 2012

KSZ070-082345-
GREENWOOD-
619 PM CDT WED AUG 8 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHWEST GREENWOOD COUNTY...

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF EUREKA...AND MOVING
SOUTHEAST AT 15 MPH.

PEA SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3767 9653 3785 9652 3789 9636 3760 9622
      3761 9650
TIME...MOT...LOC 2319Z 340DEG 17KT 3774 9643

KLEINSASSER
Special weather statement, Aug 8, 6:45 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
645 PM CDT WED AUG 8 2012

KSZ070-094-090015-
ELK-GREENWOOD-
645 PM CDT WED AUG 8 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN ELK AND GREENWOOD COUNTIES...

AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF SEVERY...OR 10 MILES SOUTH
OF EUREKA...AND MOVING SOUTHEAST AT 20 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED ABOUT 7 MILES NORTH OF EUREKA...ALSO MOVING
SOUTHEAST.

PEA SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3755 9649 3809 9652 3809 9618 3755 9607
TIME...MOT...LOC 2343Z 325DEG 17KT 3768 9635

KLEINSASSER
Special weather statement, Aug 8, 7:44 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT WED AUG 8 2012

KSZ070-071-090115-
GREENWOOD-WOODSON-
744 PM CDT WED AUG 8 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN GREENWOOD AND WESTERN WOODSON
COUNTIES...

AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES EAST OF HAMILTON...OR 15 MILES
NORTHWEST OF YATES CENTER...AND MOVING SOUTHEAST AT 25 MPH.

PEA SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND
BECOMES SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3773 9576 3773 9599 3799 9615 3806 9596
      3804 9595 3804 9592 3774 9572
TIME...MOT...LOC 0043Z 335DEG 20KT 3794 9599

KLEINSASSER
Special weather statement, Aug 8, 7:58 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT WED AUG 8 2012

KSZ070-071-090130-
GREENWOOD-WOODSON-
758 PM CDT WED AUG 8 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EXTREME EASTERN GREENWOOD AND WESTERN WOODSON
COUNTIES...

AT 753 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF TORONTO...OR 11 MILES WEST OF
YATES CENTER...AND MOVING SOUTHEAST AT 20 MPH.

PEA SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND
BECOMES SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3773 9565 3773 9596 3799 9610 3803 9590
      3775 9561
TIME...MOT...LOC 0057Z 324DEG 19KT 3790 9592

KLEINSASSER
Special weather statement, Aug 8, 8:22 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT WED AUG 8 2012

KSZ071-095-090145-
WILSON-WOODSON-
822 PM CDT WED AUG 8 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN WILSON AND WOODSON COUNTIES...

AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM YATES CENTER TO
TORONTO...AND MOVING SOUTHEAST AT 25 MPH.

PEA SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3766 9553 3765 9564 3775 9597 3782 9596
      3794 9569 3786 9552
TIME...MOT...LOC 0121Z 300DEG 20KT 3785 9569 3779 9585

KLEINSASSER
Special weather statement, Aug 8, 8:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT WED AUG 8 2012

KSZ095-096-090215-
NEOSHO-WILSON-
847 PM CDT WED AUG 8 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NEOSHO AND WILSON COUNTIES...

AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
CHANUTE...TO 5 MILES NORTH OF ALTOONA...AND MOVING SOUTHEAST AROUND
40 MPH.

PEA SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3738 9517 3739 9559 3762 9584 3774 9533
      3773 9532 3765 9508 3739 9508
TIME...MOT...LOC 0147Z 305DEG 39KT 3766 9534 3759 9563

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:44 PM CDTSpecial Weather StatementICTWoodson31 min
Aug 8, 7:58 PM CDTSpecial Weather StatementICTWoodson32 min
Aug 8, 8:22 PM CDTSpecial Weather StatementICTWoodson23 min

Nearby

Special Weather Statements in Kansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.